# SDR AALA201705059038

- Difficulty date: May 2, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 67,067 hours, 24,908 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120100
- Part serial: 1151
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MOMENTARY SMOKE DETECTOR AURAL ALERT IN COCKPIT FROM AFT LEFT LAVATORY.  FLIGHT ATENDANTS REPORT NO SMOKE PRESENT. REPLACED LEFT AFT LAVATORY SMOKE DETECTOR PER AMM 26-17-15.
